# SDR HALA0600729

- Difficulty date: June 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 78,798 hours, 15,067 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003C
- Part serial: 1958
- Condition: Failed
- Location: Fuel System
- Part time: 10,467 hours, 2,073 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START EICAS R FWD FUEL PUMP ILLUMINATED ALONG W/PRESS LIGHT IN SWITCH.  "R FWD FUEL BOOST PUMP" CN POPPED.  PERFORMED FIM 28-22-00 FIGURE 106A.  NO FAULTS FOUND OK FOR SERVICE.  REMOVED AND REPLACED RF FWD FUEL BOOST PUMP PER MM 28-22-03 OP AND LK CK OKAY.
